# SDR DHL9770518C

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT CARGO DOOR HAS A CRACK IN UPPER AFT CORNER ON FRAME BETWEEN SKIN AND SEAL.  STOPPED DRILL CRACK, HFEC, INSTALLED REPAIR PER AVITAS ENGIN DRAW 97PMSI149D-1 A.  REPAIR 12 BY 2  BY 1.5, N/R 3877.
